Economics at your fingertips  

Marginal Continuation odds Ratio Model and Decomposition of Marginal Homogeneity Model for Multi-way Contingency Tables

Satoru Shinoda (), Kouji Tahata, Kouji Yamamoto and Sadao Tomizawa
Additional contact information
Satoru Shinoda: Taisho Pharmaceutical Co., Ltd.
Kouji Tahata: Tokyo University of Science
Kouji Yamamoto: Yokohama City University
Sadao Tomizawa: Tokyo University of Science

Sankhya B: The Indian Journal of Statistics, 2021, vol. 83, issue 2, No 5, 304-324

Abstract: Abstract For square contingency tables with ordered categories, the marginal homogeneity model is represented by various expressions, and some extensions of the marginal homogeneity model were proposed. Herein we consider the marginal continuation-ratio to examine a new expression of the marginal homogeneity model. We also propose an extension of the marginal homogeneity model using the ratio of marginal continuation-ratios; namely, the marginal continuation odds ratio. The proposed model can be interpreted in various ways. Additionally, we propose a generalization of it, and decompose the marginal homogeneity model using the generalized model. Furthermore, we extend the models and decompositions into multi-way contingency tables.

Keywords: Complementary log-log transformation; Continuation-ratio; Hazards; Logit transformation; Marginal inhomogeneity; Probit transformation; Primary 62H17; Secondary 62H15 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s13571-020-00228-9

Access Statistics for this article

Sankhya B: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya B: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-05-12
Handle: RePEc:spr:sankhb:v:83:y:2021:i:2:d:10.1007_s13571-020-00228-9